# SDR VNAA20240524009

- Difficulty date: April 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: AV67021650005
- Condition: Damaged
- Location: Verical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLET FAIRING STIFFENER, LHS WITHIN 1100 FH, REPAIR OR REPLACE DISCREPANT PART PER APPROVED PROCEDURES.     NEW BULLET FAIRING STIFFENER WITH P/N AV670-21650-005 IT WAS VERIFIED PER CRJ-900 IPC 55-32-86.
